# SDR VY1R2013FA0000048

- Difficulty date: January 15, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Leaking
- Location: Tail Rotor
- Part time: 1,005 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MX FOUND THE TAIL ROTOR SERVO HAD DEVELOPED A STATIC LEAK.  REPLACED IAW AMM 67-33-00.
